# SDR 98FDEA00165

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING IDLE DESCENT PASSING FL260, NR 1 ENGINE FLAMED OUT.  NO APPARENT ENGINE DAMAGE.  ALL FUEL PUMPS ON, 18000 LBS OF FOB.  REMAINING, FUEL DISTRIBUTION NORMAL.  FOLLOWING ECAM INSTRUCTIONS, ENGINE RE-LIT WITH APPLICATION OF CONTINUOUS IGNITION.  ADVISED ATC, MADE NORMAL 2 ENGINE APPROACH AND LANDING.  INSPECTED NR 1 ENGINE FUEL FILTERS, FOUND SLIGHTLY DIRTY, NO DEBRIS.  INSPECTED ENGINE FOR FOD DAMAGE, NONE FOUND.  ALL PARAMETERS WERE NORMAL.
